Acta Mathematica, 1993

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (15 articles)

Volume 172, Issue 1

[1] Contact geometry and CR structures on$S$^{3}

John S. Bland Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331783

Acta Mathematica, 172, (1), 1-49, 1992.9
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 731 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary behavior of extremal plurisubharmonic functions

Siegfried Momm Mathematisches Institut, Heinrich-Heine-Universität

TBD mathscidoc:1701.331784

Acta Mathematica, 172, (1), 51-75, 1992.7
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 423 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Une caractérisation kählérienne des surfaces rationnellement convexes

Julien Duval Laboratoire d'Analyse, Université Paul Sabatier

TBD mathscidoc:1701.331785

Acta Mathematica, 172, (1), 77-89, 1991.11
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension

Jacob Palis Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina, 110 Jean-Christophe Yoccoz Département de Mathématiques, Université de Paris-Sud

TBD mathscidoc:1701.331786

Acta Mathematica, 172, (1), 91-136, 1991.8
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 653 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Wiener test and potential estimates for quasilinear elliptic equations

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä Jan Malý Faculty of Mathematics-KMA, Charles University

TBD mathscidoc:1701.331787

Acta Mathematica, 172, (1), 137-161, 1992.7
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 631 downloads ] [ 0 comments ] [ Cited by 163 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 172, Issue 2

[1] Classification of amenable subfactors of type II

Sorin Popa Department of Mathematics, University of California (UCLA)

TBD mathscidoc:1701.331788

Acta Mathematica, 172, (2), 163-255, 1992.7
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 564 downloads ] [ 0 comments ] [ Cited by 153 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Justification de la méthode fonctionnelle pour les courbes gauches

Valerio Vassallo URA D751 C.n.R.S.-U.F.R. de Mathématiques, Université des Sciences et Technologies de Lille

TBD mathscidoc:1701.331789

Acta Mathematica, 172, (2), 257-297, 1989.8
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Uniformization of Kähler manifolds with vanishing Bochner tensor

Yoshinobu Kamishima Department of Mathematics, Kumamoto University

TBD mathscidoc:1701.331790

Acta Mathematica, 172, (2), 299-308, 1993.10
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 446 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 174, Issue 1

[1] Completeness of translates in weighted spaces on the half-line

Alexander Borichev Department of Mathematics, Uppsala University Håkan Hedenmalm Department of Mathematics, Uppsala University

TBD mathscidoc:1701.331801

Acta Mathematica, 174, (1), 1-84, 1993.5
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the order of prime powers dividing (_{n}^{2n})

Jürgen W. Sander Institut für Mathematik, Universität Hannover

TBD mathscidoc:1701.331802

Acta Mathematica, 174, (1), 85-118, 1992.9
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The topology of the space of rational curves on a toric variety

Martin A. Guest Department of Mathematics, University of Rochester

TBD mathscidoc:1701.331803

Acta Mathematica, 174, (1), 119-145, 1993.12
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 174, Issue 2

[1] Further improvements in Waring's problem

Robert C. Vaughan Department of Mathematics, Imperial College of Science and Technology Trevor D. Wooley Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331804

Acta Mathematica, 174, (2), 147-240, 1992.8
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 609 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The inverse spectral problem for self-adjoint Hankel operators

A. V. Megretskii University of Newcastle, Newcastle, NSW, Australia V. V. Peller University of Hawaii, Honolulu, HI, USA S. R. Treil Department of Mathematics, Michigan State University

TBD mathscidoc:1701.331805

Acta Mathematica, 174, (2), 241-309, 1993.4
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On stability of exterior stationary Navier-Stokes flows

Wolfgang Borchers Fachbereich Mathematik, Universität Paderborn Tetsuro Miyakawa Graduate School of Mathematics, Kyushu University 36

TBD mathscidoc:1701.331806

Acta Mathematica, 174, (2), 311-382, 1993.4
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 679 downloads ] [ 0 comments ] [ Cited by 57 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The irreducibility of all but finitely many Bessel Polynomials

Michael Filaseta Department of Mathematics, University of South Carolina

TBD mathscidoc:1701.331807

Acta Mathematica, 174, (2), 383-397, 1992.10
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 632 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved